# SDR SIMA20131215003

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 27,663 hours, 25,499 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S FLASHLIGHT INOPERATIVE CRADLE BROKEN.  R & R FLIGHT ATTENDANT`S FLASHLIGHT SYS IAW EMB AMM 33-50-16-000-801-A & 33-50-16-400-801-A, OPERATIONS CHECKED GOOD.
